# SDR SWAA970953

- Difficulty date: October 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N689SW
- Make and model: Boeing 737317
- Aircraft serial: 23176
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727b
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND A CRACK IN FUSELAGE SKIN AT BS 727B+16 BETWEEN S21 AND 22R.  REPAIRED PER BOEING SRM.
